# SDR COMA2011022150020

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 34,044 hours, 29,678 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floor Skin
- Part number: 601R5341103
- Condition: Cracked
- Location: Fuselage
- Part time: 34,044 hours, 29,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN HAS 2.8 INCH CRACK AT FS 461.00, BETWEEN BL 0 AND RBL 9.  CUT OUT DAMAGED AREA AND INSTALLED TEMPORARY REPAIR DOUBLER IAW REO 601R-53-41-103.
